| Model Number |
FX3612SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately 1 year and 2 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was moderate.The doctor reported no significant findings during the implant removal surgery.The patient needs another surgical intervention.